Open Access
Translator Disclaimer
2006 On a pseudoparabolic problem with constraint
Stanislav N. Antontsev, Gérard Gagneux, Robert Luce, Guy Vallet
Differential Integral Equations 19(12): 1391-1412 (2006).

Abstract

This work deals with the study of a nonlinear degenerate pseudoparabolic problem. Arising from the modelling of sedimentary basin formation, the equation degenerates in order to take implicitly into account a constraint on the time derivative of the unknown. An existence result of a solution with an adapted compactness result and qualitative properties of the solutions are proposed (localization, finite speed of propagation, etc.).

Citation

Download Citation

Stanislav N. Antontsev. Gérard Gagneux. Robert Luce. Guy Vallet. "On a pseudoparabolic problem with constraint." Differential Integral Equations 19 (12) 1391 - 1412, 2006.

Information

Published: 2006
First available in Project Euclid: 21 December 2012

zbMATH: 1212.35261
MathSciNet: MR2279334

Subjects:
Primary: 35K70
Secondary: 35Q35 , 35R35 , 86A60

Rights: Copyright © 2006 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.19 • No. 12 • 2006
Back to Top